# SDR SWAA2022032176501

- Difficulty date: February 22, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737*
- Aircraft serial: 36918
- Aircraft time: 38,769 hours, 23,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Deteriorated
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED WET AREA CABIN FLOOR STRUCTURE HAS DETERIORATED CIC STA 270_380 / [01] THIS ITEM WILL BE ACCOMPLISHED ON FAULT TTG8Q002JXKJ;[02] VERIFIED 1.
